# SDR CA110511006

- Difficulty date: April 30, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,889 hours
- Engine: Allsn 250C20B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Intermittent
- Location: Atc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER INTERMITTENTLY TRANSMITTING WRONG MODE A CODE.  MODE A CODE SELECTOR SWITCHES INTERMITTENT.  TRANSPONDER IN SERVICE FOR 5 DAYS SINCE LAST RECERTIFICATION.  TRANSPONDER REPLACED.
